A symbolic matrix decomposition algorithm for reduced order linear fractional transformation modelling

Andrés Marcos, Declan Bates, Ian Postlethwaite

    Research output: Contribution to journalArticlepeer-review

    20 Citations (Scopus)

    Abstract

    In this paper an algorithm that provides an equivalent, but of reduced order, representation for multivariate polynomial matrices is given. It combines ideas from computational symbolic algebra, polynomial/matrix algebraic manipulations and information logic. The algorithm is applied to the problem of finding minimal linear fractional transformation models. Statistical performance analysis of the algorithm reveals that it consistently outperforms currently available algorithms.
    Original languageEnglish
    Pages (from-to)1211-1218
    JournalAutomatica
    Volume43
    Issue number7
    DOIs
    Publication statusPublished - 2007

    Fingerprint Dive into the research topics of 'A symbolic matrix decomposition algorithm for reduced order linear fractional transformation modelling'. Together they form a unique fingerprint.

    Cite this